Posted by Bill LL on June 22, 2005, at 9:13:45
In reply to Re: Up Down on Cymbalta » Bill LL, posted by KayeBaby on June 21, 2005, at 11:34:01
Kaye- When I was on Cymbalta, I would occasionally lose my temper. Normally, this does not happen to me. When I yelled at my daughter for no good reason, I decided to switch. This occasional lost of temper also happened when I took Strattera which like Cymbalta also affects norepinephrine. So that might be the reason, but I don't really know. When I took Cymbalta, it was my only drug (only psychotropic drug).
I now take Concerta 72 mg along with Lexapro 20 mg. It's working reasonably well during the day, but I get anxiety around 8 or 9 pm. But I then take Lunesta (1 mg) which helps with that. With Lunesta, I don't have to go to sleep right away, but when I do, I can fall asleep quickly.
> > When I took Cymbalta, I did very well on 60 mg.
> Why did you discontinue the Cymbalta? I remembered that you were doing well on it.